# SDR P5CA0401108

- Difficulty date: June 25, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 86,323 hours, 18,488 cycles
- Engine: Ge CF650E2
- Engine time: 66,416 hours, 13,916 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: 2155M39G01
- Condition: Ruptured
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE 14TH STAGE MANIFOLD RUPTURE AT LEFT HAND SIDE CDP AIR SWIVEL JOINT.  REPLACED 14TH STAGE MANIFOLD & CLAMP AS PER AMM 75-23-00.  OPS CHECK & LEAK CHECK ACCOMPLISH AS PER AMM 71-00-00.
